# SDR UALA2012042002359

- Difficulty date: April 20, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 43,058 hours, 9,383 cycles
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 285W01143
- Part serial: 17
- Condition: Faulty
- Location: Center
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER RADIO TUNING PANEL WILL NOT GO INTO DATA MODE.  RESET AIMS, NO HELP, DATA CAN BE ON LEFT OR RIGHT RADIO PANEL. REPLACED CENTER AUDIO CONTROL  PANEL PER MM. TUNES TO DATA MODE.
